Let Y be a smooth del Pezzo variety of dimension n>=3, i.e. a smooth complex projective variety endowed with an ample divisor H such that K_Y = (n+1)H. Let d be the degree H^n of Y and assume that d >= 4. Consider a linear subsystem of |H| whose base locus is zero-dimensional of length d. The subsystem defines a rational map onto P^{n-1} and, under some mild extra hypothesis, the general pseudofibers are elliptic curves. We study the elliptic fibration X -> P^{n-1} obtained by resolving the indeterminacy and call the variety X a del Pezzo elliptic variety. Extending the results of [7] we mainly prove that the Mordell-Weil group of the fibration is finite if and only if the Cox ring of X is finitely generated.

Antonio Laface , Andrea L. Tironi , Luca Ugaglia (2019). Del Pezzo elliptic varieties of degree d <= 4. ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE, 19(3), 1085-1110 [10.2422/2036-2145.201612_006].

Del Pezzo elliptic varieties of degree d <= 4

Luca Ugaglia
2019-01-01

Abstract

Let Y be a smooth del Pezzo variety of dimension n>=3, i.e. a smooth complex projective variety endowed with an ample divisor H such that K_Y = (n+1)H. Let d be the degree H^n of Y and assume that d >= 4. Consider a linear subsystem of |H| whose base locus is zero-dimensional of length d. The subsystem defines a rational map onto P^{n-1} and, under some mild extra hypothesis, the general pseudofibers are elliptic curves. We study the elliptic fibration X -> P^{n-1} obtained by resolving the indeterminacy and call the variety X a del Pezzo elliptic variety. Extending the results of [7] we mainly prove that the Mordell-Weil group of the fibration is finite if and only if the Cox ring of X is finitely generated.
Settore MAT/03 - Geometria
Antonio Laface , Andrea L. Tironi , Luca Ugaglia (2019). Del Pezzo elliptic varieties of degree d <= 4. ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE, 19(3), 1085-1110 [10.2422/2036-2145.201612_006].
File in questo prodotto:
File Dimensione Formato  
quartics_submitted.pdf

accesso aperto

Descrizione: articolo
Tipologia: Post-print
Dimensione 516.29 kB
Formato Adobe PDF
516.29 kB Adobe PDF Visualizza/Apri
2370863.pdf

Solo gestori archvio

Descrizione: articolo
Tipologia: Versione Editoriale
Dimensione 7.77 MB
Formato Adobe PDF
7.77 MB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/346913
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact